# SDR GTIA2024030837977

- Difficulty date: March 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 61,152 hours, 28,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR IN AFT CABIN REPORTED BY FLIGHT ATTENDANTS IN DESCENT. -ACCOMPLISH TSM 05-50-00-810-831. FOR CABIN ODOR RAN BOTH PACKS ON APU BLEED. ISOLATED PACKS, NO SIGN OF CONTAMINATION. INSPECTED PACKS AND APU AREAS. NO SIGN OF POSSIBLE CAUSE. PRECAUTIONARY, PEFORM DECONTAMINATION OF THE ENVIORMENTAL CTL SYS. IAW AMM 21-00-00. NO SMELL NOTED AFTER DECONTAMINATION.
